Will Beta Glucan overstimulate the Immune System?

Beta Glucan will never cause overstimulation or harm. Our product is an immunomodulator and makes a person’s immune system more aware than ever before, but never causes any harm due to overstimulation. There are immune system products like Echinacea, Astragalus, and Colostrum which can be potentially harmful if you take too much. Our Beta Glucan, however, is completely safe at any dosage.

~Better Way Health

The simple answer is, No!

Transfer Point Beta Glucan is an immune modulator, not stimulator. It’s like a light switch in which you turn the dial and the intensity of the light will become greater or less depending on what’s necessary. That’s how Beta 1-3D Glucan works with the immune system. The fact that it does not over stimulate the immune system speaks to the compounds tremendous safety. Beta-1,3D Glucan activates or “readies” those immune cells when the CR3 receptor is bound by this molecule. Once those cells are activated, they are just “waiting” there for a signal to act, regardless of your health.

People do not have to be sick to benefit from Transfer Point Beta Glucan. In fact, maintenance of good health is one of the primary reasons people use this compound every day at a relatively low dose (1 to 2 mg per kilogram of body weight). Its just additional support for the immune system in times of stress, such as getting a wisdom tooth pulled or being involved in an accident.

The immune cells bound with Beta Glucan do not go into action alone. It is the presence of the non-self entity that is the secondary signal that these immune system cells require to actually get involved in the fight. Beta Glucan readies or activates the immune cell but it requires a secondary signal to make it go into action.

~AJ Lanigan

No, no. You cannot do any harm in taking too much. The only harm you can do is just to your wallet as you will be just wasting money.

Basically because if you take too much, it will go straight through and be excreted by your liver and kidneys.

~Dr. Vaclav Vetvicka

Can’t find your answer in our support center? Contact us directly.